# SDR 20001026SH030

- Difficulty date: September 29, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 12015374002
- Condition: Cracked
- Location: Rt Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE C-CHECK, A CRACK WAS FOUND ON THE RIGHT SIDE OF THE VERTICAL STABILIZER CHINE ANGLE AT STA 16128.0, .250 INCH LONG AT ONE.  (X)
